# SDR ASAA2016051316763

- Difficulty date: May 13, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 68,192 hours, 46,204 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C323654
- Condition: Cracked
- Location: Bs 727d-727f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FUSELAGE SKIN AT BS 727D+2" BELOW STR 23R AT CHEM MILL STEP.  ACFT GROUNDED. REPAIRED SKIN IAW SRM 53-00-01-2R-31, DETAIL VII.  THIS IS A CATEGORY B REPAIR. INSPECTION THRESHOLD SET AT 66,000 CYCLES.  REFER TO THE OPERATORS REPAIR ASSESSMENT PROGRAM FOR METHODS AND INTERVALS. REF SRM 53-00-01-2R-31, TABLE IX.
